Continuous convergences of mappings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1993), pp. 59-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_3_a6,
author = {V. A. Molchanov},
title = {Continuous convergences of mappings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--67},
year = {1993},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_3_a6/}
}
V. A. Molchanov. Continuous convergences of mappings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1993), pp. 59-67. http://geodesic.mathdoc.fr/item/IVM_1993_3_a6/